# SDR AALA970778

- Difficulty date: April 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6823
- Make and model: Boeing 727223
- Aircraft serial: 19701
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffeners
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - THREE EACH HORIZONTAL STIFFENERS CRACKED, STA 178 UNDER RADAR DISH.  WEB CRACKED AT STA 178 BETWEEN STIFFENERS.  REPLACED STIFFENERS AND INSTALLED DOUBLER OVER WEB CRACK PER SRM 53-10-09, PAGES 10 AND 11.  77,504 HOURS.  CYCLES, 52,602.  (X)
